首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Fuzzy C-Means Clustering Using Asymmetric Loss Function
  • 本地全文:下载
  • 作者:Israa Abdzaid Atiyah ; Adel Mohammadpour ; Narges Ahmadzadehgol
  • 期刊名称:Journal of Statistical Theory and Applications (JSTA)
  • 电子版ISSN:1538-7887
  • 出版年度:2020
  • 卷号:19
  • 期号:1
  • 页码:91-101
  • DOI:10.2991/jsta.d.200302.002
  • 语种:English
  • 出版社:Atlantis Press
  • 摘要:In this work, a fuzzy clustering algorithm is proposed based on the asymmetric loss function instead of the usual symmetric dissimilarities. Linear Exponential (LINEX) loss function is a commonly used asymmetric loss function, which is considered in this paper. We prove that the negative likelihood of an extreme value distribution is equal to LINEX loss function and clarify some of its advantages. Using such a loss function, the so-called LINEX Fuzzy C-Means algorithm is introduced. The introduced clustering method is compared with its crisp version and Fuzzy C-Means algorithms through a few real datasets as well as some simulated datasets.
  • 关键词:Fuzzy C-Means clustering; LINEX loss function
国家哲学社会科学文献中心版权所有